The Robustness of the RESET Test to Non-Normal Error Terms
No abstract is available for this item.
Volume (Year): 30 (2007)
Issue (Month): 4 (November)
|Contact details of provider:|| Web page: http://www.springer.com|
|Order Information:||Web: http://www.springer.com/economics/economic+theory/journal/10614/PS2|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Ali, Mukhtar M. & Sharma, Subhash C., 1996. "Robustness to nonnormality of regression F-tests," Journal of Econometrics, Elsevier, vol. 71(1-2), pages 175-205.
When requesting a correction, please mention this item's handle: RePEc:kap:compec:v:30:y:2007:i:4:p:393-408. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.